# SDR 20001107SH024

- Difficulty date: September 12, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Sleeve
- Part number: 900R2441017101
- Part serial: 584
- Condition: Worn
- Location: Notar Fan Hub
- Part time: 584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE, NOTAR FAN HUB, WORN BEYOND SERVICEABLE LIMITS.  REPLACED 13 EACH WITH NEW UNIT, CORRECTED PROBLEM.  (X)
